# SDR USAA2013021100028

- Difficulty date: February 10, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 40,912 hours, 14,925 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR SLIDE LIGHT WAS DISCOVERD FLASHING BY FLIGHT ATTENDANT.  MAINTENANCE FOUND DOOR UNARMED ON DOOR PAGE.  SLIDE WOULD NOT ARM ON LANDING.  ADJUSTED L1 DOOR IAW AIRBUS MAINTENANCE MANUAL 52-11-22-820-001A.
